×

zbMATH — the first resource for mathematics

Analyse non linéaire de l’opérateur défini par l’intégrale de Cauchy. (Nonlinear analysis of the operator defined by the Cauchy integral). (French) Zbl 0705.42011
The author considers a version C(a) of the Cauchy integral along the graph \(\Gamma_ a\) of a real-valued function A on \({\mathbb{R}}\) where \(A'=a\) and studies the analyticity of C(a) viewed as an operator valued functional in a. Necessary and sufficient conditions of boundedness in \(L^ 2({\mathbb{R}})\) of the multilinear operators of the Taylor expansion are also proved.
Reviewer: L.Goras

MSC:
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
30F20 Classification theory of Riemann surfaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] COIFMAN (R.R.) and MEYER (Y.) . - On commutators of singular integrals and bilinear singular integrals , Trans. Amer. Math. Soc., t. 212, 1975 , p. 315-331. MR 52 #1144 | Zbl 0324.44005 · Zbl 0324.44005 · doi:10.2307/1998628
[2] COIFMAN (R.R.) et MEYER (Y.) . - Le double commutateur Séminaire d’Analyse Harmonique, Orsay 1976 .
[3] COIFMAN (R.R.) et MEYER (Y.) . - Commutateurs d’intégrale singulière et opérateurs multilinéaires , Ann. Inst. Fourier (Grenoble) 28, t. 3, 1978 , p. 177-202. Numdam | MR 80a:47076 | Zbl 0368.47031 · Zbl 0368.47031 · doi:10.5802/aif.708 · numdam:AIF_1978__28_3_177_0 · eudml:74369
[4] DAVID (G.) and JOURNÉ (J.L.) . - A boundedness Criterion for generalized Calderon-Zygmund Operators , Ann. of Math., t. 120, 1984 , p. 371-397. MR 85k:42041 | Zbl 0567.47025 · Zbl 0567.47025 · doi:10.2307/2006946
[5] JOURNÉ (J.L.) . - Calderon-Zygmund Operators , Pseudo-Differential Operators and the Cauchy Integral of Calderon, Lecture Notes in Math. 994, Springer-Verlag, 1983 . MR 85i:42021 | Zbl 0508.42021 · Zbl 0508.42021
[6] MEYER (Y.) et TCHAMITCHIAN (P.) . - Une remarque sur les fonctions dont les puissances appartiennent à BMO (Rn) , Centre de Math. de l’École Polytechnique, Palaiseau.
[7] TRAN-OBERLÉ (C.) . - Analyticité en dimension infinie et théorie des opérateurs , Thèse, Orsay, 1987 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.